# SDR ABXA070065

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 60,250 hours, 56,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913M24000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RIGHT BUTT LINE 44, APPROXIMATELY STA 330 - CORRODED.  REMOVED AND REPLACED TRACK RIGHT BUTT LINE 44, STA 200 - 285 IAW DC9 SRM 51-30-1.
